Pacific Journal of Mathematics

The Frattini subgroup of a $p$-group.

Charles Hobby

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 209-212.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038636

Mathematical Reviews number (MathSciNet)
MR0113949

Zentralblatt MATH identifier
0090.01902

Subjects
Primary: 20.00

Citation

Hobby, Charles. The Frattini subgroup of a $p$-group. Pacific J. Math. 10 (1960), no. 1, 209--212. https://projecteuclid.org/euclid.pjm/1103038636


Export citation

References

  • [1] N. Blackburn, On prime-power groups, Proc. Camb. Phil. Soc. 53 (1957), 19-27.
  • [2] W. Burnside, On some properties of groups whose orders are powers of primes Proc. Lond. Math. Soc. (2) 11 (1912), 225-45.
  • [3] W. Gaschtz, Uber die -Untergruppe endlicher Gruppen. Math. Z. 58 (1953) 160-170.